# SDR USAA2011062800035

- Difficulty date: June 4, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102206
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - ELONGATED HOLE ON OUTBOARD COUPLING AT FR68, Y1162.  REPLACED OUTBOARD COUPLING AT FR68, Y1162 IAW A320 SRM 51-72-11.
